# SDR AALA20100831TUL08

- Difficulty date: August 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 63,410 hours, 31,544 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIXTH HOLE UP FROM SUBFLOOR IN FRAME AT STATION 160 APPROXIMATELY 8 INCHES ABOVE FLOOR LINE IS DOUBLE DRILLED FORWARD SERVICE DOOR AREA.  INSTALLED DOUBLER AND STRAP DOUBLER PER EA MD80-53-012704.
